# SDR SWAA030574

- Difficulty date: March 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 49,573 hours, 47,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952524
- Part serial: 1315697
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR FWD FRAME CRACKED (3 EA) AT PULLEY SUPPORT BRACKET MOUNT.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
